Advanced search
3 files | 2.06 MB

Exchangeability and sets of desirable gambles

Gert De Cooman (UGent) and Erik Quaeghebeur (UGent)
Author
Organization
Keywords
Extending an exchangeable sequence, PREVISIONS, Updating, Natural extension, Representation, Exchangeability, Sets of desirable gambles

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 799.67 KB
  • GdC-2012-IJAR.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 395.72 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 869.44 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Cooman, Gert, and Erik Quaeghebeur. 2012. “Exchangeability and Sets of Desirable Gambles.” International Journal of Approximate Reasoning 53 (3): 363–395.
APA
De Cooman, Gert, & Quaeghebeur, E. (2012). Exchangeability and sets of desirable gambles. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 53(3), 363–395.
Vancouver
1.
De Cooman G, Quaeghebeur E. Exchangeability and sets of desirable gambles. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING. 2012;53(3):363–95.
MLA
De Cooman, Gert, and Erik Quaeghebeur. “Exchangeability and Sets of Desirable Gambles.” INTERNATIONAL JOURNAL OF APPROXIMATE REASONING 53.3 (2012): 363–395. Print.
@article{1106209,
  author       = {De Cooman, Gert and Quaeghebeur, Erik},
  issn         = {0888-613X},
  journal      = {INTERNATIONAL JOURNAL OF APPROXIMATE REASONING},
  keyword      = {Extending an exchangeable sequence,PREVISIONS,Updating,Natural extension,Representation,Exchangeability,Sets of desirable gambles},
  language     = {eng},
  number       = {3},
  pages        = {363--395},
  title        = {Exchangeability and sets of desirable gambles},
  url          = {http://dx.doi.org/10.1016/j.ijar.2010.12.002},
  volume       = {53},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: